# SDR 20000511AP009

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 320 LBL 46 HAS CORROSION AT ANCHOR NOT.  REMOVED CORROSION IAW 51-10-6 PAGE 12.  ACCOMPLISHED UT THICKNESS CHECK FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA IAW 53-10-8 PAGE 49.  FABRICATED ANGLES AND SPLICE, INSTALLED, TREATED IAW 53-10-2 FIG 9.  (M)
